# SDR DALA2024012200937

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 71,860 hours, 28,810 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0160599) CRACKS INDICATION ON STA 727B FRAME LH SIDE UP TO 0.200" LONG AT A/C RAIL BRACKET INBOARD FASTENER HOLE. CRAKS INDICATION ON STA 727B, FRAME WAS REPAIRED I.A.W. B737-800 CARD 2526-01236-02A.
